# SDR CALA2013102192203

- Difficulty date: October 17, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 53,162 hours, 21,317 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

REF LOG 1 FOR THE CLUNKING NOISE & VIBRATION, CREW REPORTS AT THAT TIME BRIEFLY HAD A UNUSUAL ODOR IN THE FLT DECK & ALSO REPORTED SMELLING IN THE CABIN.  THE ODOR DISSIPATED QUICKLY.  BOTH LGCIUS WERE REPLACED, NO OTHER ACTION NECESSARY IAW MM 05-51-10.
